# SDR 07FDEA04375

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE, XOS 602, LOWER ANGLE FOUND CRACKED.   10-9-07   REMOVED ANGLE AS PER SRM 51-33-01 VOLUME II AND FABRICATED NEW ANGLE   DOUBLER AS   PER DRAWING ARB 2933. INSTALLED NEW ANGLE DOUBLER AT LT WING   FIXED LEADING   EDGE , XOS 602, LOWER AREA AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.
